On a problem of Steinhaus about normal numbers
Colloquium Mathematicum, Tome 7 (1959) no. 1, pp. 95-101
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_7_1_95_101,
author = {J. Cassels},
title = {On a problem of {Steinhaus} about normal numbers},
journal = {Colloquium Mathematicum},
pages = {95--101},
year = {1959},
volume = {7},
number = {1},
doi = {10.4064/cm-7-1-95-101},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-7-1-95-101/}
}
J. Cassels. On a problem of Steinhaus about normal numbers. Colloquium Mathematicum, Tome 7 (1959) no. 1, pp. 95-101. doi: 10.4064/cm-7-1-95-101
Cité par Sources :